Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having suprapubic pains since last period. Itching, occurs while sitting, lying in knee chest position. Reason?

Hi, I ve been having suprapubic pains since my last menstrual period. Its been intermittent, occuring especially when I sit, or strain, or lie in knee chest position. there s also been some itching, although it has subsided now (without any medication). Now I ve missed my period and i recall not seeing my normal ovulation sign ( vaginal discharge ). am worried. do all these mean something?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello, from the history you have given. ..I would suggest you to do a urine examination , urine routine and urine culture to rule out urinary tract infection. may have to consult your gynaecologist if urinary tract infection is ruled out....missing a period or delayed period could be either due to pregnancy, stress, even in the presence of underlying disorders like thyroid etc.. A diagnosis can be made only after a detail history and an examination by your doctor. .....hope i was helpful to you. .....
Answered: Thu, 5 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor